Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 191, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2011, 7:00 PM MDT for Cherry County, Grant County, Hooker County, Nebraska. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2011, 7:00 PM MDT (01:00 UTC)
- Expired
- Jun 30, 2011, 8:00 PM MDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Grant County, NE, Hooker County, NE
The radar
The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:05 PM MDT | TSTM WND GST 60 | 26 Ssw Merriman, NE | |
| Jun 30, 7:15 PM MDT | TSTM WND GST 72 | 17 S Merriman, NE | A FULL GROWN PINE TREE WAS UPROOTED AND FELL ON THE RESIDENTS HOUSE. SMALL SHED WAS DESTROYED WITH PIECES LITTERED ACROSS THE YARD. |
| Jun 30, 7:25 PM MDT | TSTM WND GST 60 | Merriman, NE | |
| Jun 30, 7:30 PM MDT | TSTM WND GST 80 | 10 Sw Cody, NE | ESTIMATED 80 MPH WIND GUSTS WITH SIGNIFICANT DAMAGE TO TREES AND STRUCTURES. PART OF THE ROOF WAS TORN OFF THE HOUSE WITH A 20 BY 40 FOOT WOODEN STRUCTURE COMPLETELY BLOWN OVER AND DESTROYED. |
| Jun 30, 7:33 PM MDT | TSTM WND GST 65 | Merriman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:39 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1841 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 2499 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS53 KLBF 010100
SVRLBF
NEC031-075-091-010200-
/O.NEW.KLBF.SV.W.0191.110701T0100Z-110701T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM MDT THU JUN 30 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
NORTHWESTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 800 PM MDT
* AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GREEN LAKE...OR 13 MILES NORTH OF ARTHUR...AND MOVING
NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SPRING VALLEY LAKE AROUND 705 PM MDT.
PRATT LAKE AROUND 710 PM MDT.
CARR LAKE AROUND 720 PM MDT.
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 97 CROSSING
BIG CREEK AROUND 800 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
2 MILE MARKER 170.
DAMAGING WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE AHEAD OF A LINE
OF STORMS EXTENDING ACROSS SOUTHWEST CHERRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4241 10088 4176 10143 4175 10154 4174 10155
4174 10179 4223 10166 4246 10205 4299 10207
4300 10150
TIME...MOT...LOC 0059Z 212DEG 43KT 4177 10160
WIND...HAIL 60MPH 1.50IN
$$
ROBERG2 follow-up statements
989
WWUS53 KLBF 010119
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT THU JUN 30 2011
NEC031-075-091-010200-
/O.CON.KLBF.SV.W.0191.000000T0000Z-110701T0200Z/
GRANT NE-HOOKER NE-CHERRY NE-
719 PM MDT THU JUN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CHERRY...NORTHWESTERN HOOKER AND EASTERN GRANT COUNTIES UNTIL 800 PM
MDT...
AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM INTERSECTION OF HIGHWAY 20 AND
IRWIN ROAD TO 8 MILES SOUTHWEST OF SCHOOLHOUSE LAKE TO 10 MILES
NORTHWEST OF MULLEN...MOVING NORTHEAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MEDICINE LAKE...SCHOOLHOUSE LAKE AND HIGHWAY 97 CROSSING BIG CREEK
AROUND 725 PM MDT.
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND MERRIMAN AROUND 730 PM
MDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 97
MILE MARKER 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4241 10088 4176 10143 4174 10155 4174 10179
4225 10139 4268 10204 4299 10207 4300 10150
TIME...MOT...LOC 0119Z 234DEG 48KT 4287 10189 4260 10128
4219 10110
WIND...HAIL 60MPH 1.00IN
$$
ROBERG561
WWUS53 KLBF 010137
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
837 PM CDT THU JUN 30 2011
NEC075-091-010146-
/O.CAN.KLBF.SV.W.0191.000000T0000Z-110701T0200Z/
GRANT NE-HOOKER NE-
737 PM MDT THU JUN 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOOKER AND
EASTERN GRANT COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA. BREIF HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE.
LAT...LON 4241 10088 4214 10111 4260 10150 4272 10192
4299 10207 4300 10150
TIME...MOT...LOC 0136Z 242DEG 44KT 4296 10166 4268 10105
4227 10088
$$
NEC031-010200-
/O.CON.KLBF.SV.W.0191.000000T0000Z-110701T0200Z/
CHERRY NE-
737 PM MDT THU JUN 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CHERRY
COUNTY UNTIL 800 PM MDT...
AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MERRIMAN TO STEER CREEK
CAMPGROUND TO 8 MILES SOUTHEAST OF HIGHWAY 97 CROSSING BIG CREEK...
MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF WESTERN CHERRY
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4241 10088 4214 10111 4260 10150 4272 10192
4299 10207 4300 10150
TIME...MOT...LOC 0136Z 242DEG 44KT 4296 10166 4268 10105
4227 10088
WIND...HAIL 60MPH 1.50IN
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:15 PM MDT, 4 hours 45 minutes earlier.
Area forecast discussion, Jun 30, 2:15 PM MDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CDT THU JUN 30 2011 .SYNOPSIS... UPPER LOW AND ASSOCIATED PV ANOMALLY MOVING NORTHEAST ACROSS THE CENTRAL ROCKIES THIS AFTERNOON GENERATING SIGNNIFICANT ARE OF TSRA OVER CO...UT AND WY. BROAD HEIGHT FALLS ACROSS THE CENTRAL ROCKIES AND HIGH PLAINS ON MORNING UPPER AIR SOUNDINGS AS WELL. EXPECT THE UPPER LOW TO CONTINUE ITS NORTHEASTWARD MOVEMENT THOUGH WEAKENING AS IT BREAKS DOWN THE UPPER RIDGE OVER THE PLAINS. AT THE SURFACE...MIXING HAS BEEN LIMITED OVER THE CWA AS TROUGH AXIS HAS REMAINED IN PLACE ACROSS THE AREA...THEREFORE TEMPS ARE WARMING BUT SLOWER THAN ANTICIPATED. LACK OF MIXING HAS ALSO CONTRIBUTED TO HIGHER DEW POINTS IN SOUTHWEST NEB WHERE A RED FLAG WARNING IS IN PLACE THOUGH A SLOW DECREASE HAS BEEN NOTED IN THE LAST COUPLE OF HOURS. CIRRUS/SMOKE HAS ALSO LIMITED INSOLATION SOMEWHAT AS WELL. EXPECT AS CONVECTION CONTINUES TO DEVELOP/MOVE INTO THE PANHANDLE WOULD EXPECT WINDS TO COME BACK AROUND TO THE SOUTH AND INCREASE SOME IN RESPONSE. && .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... MODELS CONTINUE TO BE SIGNIFICANTLY DIFFERENT IN HOW THEY HANDLE THE AFOREMENTIONED UPPER LOW AND ASSOCIATED SHORT WAVE THROUGH THE NEXT 24 HOURS. THE NAM IS SLOWER AND GENERALLY FOLLOWED SINCE A SLOWER PROGRESSION HAS BEEN REALIZED IN THE PREVIOUS DAY. ALL MODELS BRING THE UPPER LOW INTO THE NRN STREAM AND WEAKEN IT AS IT MOVES ACROSS THE PLAINS. HOWEVER FOR TONIGHT...ML CAPE VALUES CONTINUE TO BE IMPRESSIVE DUE TO THE HIGHER SFC DEW POINTS AND AS UPPER LOW CONTINUES TO PULL NORTHEAST WILL SE TSRA DEVELOPMENT ACROSS THE WESTERN HALF OF THE CWA THROUGH THE EVENING HOURS. AN INVESTIGATION OF AREA FORECAST SOUNDINGS SUGGEST AN INVERTED-V TYPE SOUNDING PROFILE EXPECTED OVER THE PANHANDLE AND PORTIONS OF SOUTHWEST NEBRASKA AND MESOANALYSIS DOWNDRAFT CAPE VALUES EXCEEDING 1500 J/KG CONFIRM THIS. SO AN EXPECTATION OF SVR WINDS GUSTS AND POTENTIALLY LARGE HAIL IS IN ORDER FOR TONIGHT...THOUGH LARGE HAIL DEVELOPMENT WILL LIKELY OCCUR EARLY IN THE TSRA LIFE CYCLE AS CAPE PROFILES IN FORECASTED SOUNDINGS SUGGEST WEAKER VERTICAL MOTIONS IN THE MID LEVELS AND 0-6KM BULK SHEAR VALUES ARE ONLY AROUND 35 KTS. WOULD EXPECT AN INCREASED COVERAGE OF TSRA TONIGHT IN WRN ZONES INITIALLY AND SPREADING INTO THE NORTHERN PORTIONS OVERNIGHT. AS THE LOW SHEARS/MOVES NORTHEAST WINDS SHIFT WILL PROGRESS SOUTHWARD AS WELL ON FRIDAY. COULD BE SOME CONVECTIVE DEVELOPMENT IN THE NORTHERN PORTION OF THE STATE FRIDAY MORNING AND EARLY AFTERNOON...BUT COVERAGE SHOULD BE LESS AS SHOULD BE THE INTENSITY. TEMPES WILL BE SIGNIFICANTLY COOLER FRIDAY BEHIND THE FRONT AND AT LEAST SOME MID LEVEL CLOUD COVER. THE NAM WOULD LEAD TO A MORE PESSIMISTIC FORECAST WITH ITS SLOWER MOVEMENT...BUT TYPICALLY SOUTHWARD EXTENSION OF CONVECTION IN A POST-FRONTAL ENVIRONMENT IS OVERDONE...SO STAYED WITH LIMITED CHANCES OF PRECIPITATION IN THE SOUTH. THE SIGNIFICANT DIFFERENCE IN HOW THE MODELS HANDLE THE UPPER LOW AND ASSOCIATED COLD FRONT AFFECT THE WEEKEND FORECAST AS WELL. THE NAM DROPS THE FRONT MUCH FURTHER SOUTHWARD AS WOULD BE EXPECTED IN A SLOWER SOLUTION. HOWEVER FEEL THAT IT MAY BE TOO FAR SOUTH GIVEN STRENGTH OF UPPER RISGE AND TIME OF YEAR. THE FORECAST THEN STRAYS FROM THE NAM AND LEANS MORE TWD THE GFS/GEM/ECMWF/UKMET WHICH WOULD SUGGEST THE FRONT WILL PROGRESS BACK NORTHWARD SATURDAY ALLOWING FOR AN INCREASE POTENTIAL IN TSRA DEVELOPMENT. IF THIS HOLDS TRUE...SVR THUNDERSTORMS WILL BE POSSIBLE BUT AS IS TYPICAL THIS TIME OF YEAR DETAILS ARE HARD TO PIN DOWN. IN ADDITION...A RETURN TO ZONAL FLOW ALOFT WOULD MEAN TIMING OF SUBTLE SHORT WAVES WILL BE DIFFICULT. GENERALLY HAVE GONE WITH A TYPICAL DIURNAL TREND AND TEMPS NEAR SEASONAL THROUGH THE WEEKEND. .LONG TERM (SUNDAY THROUGH THURSDAY)... UPPER LEVEL RIDGE OF HIGH PRESSURE WILL SLOWLY RETROGRADE TO THE WEST ACROSS THE SOUTHERN PLAINS...AND BY MIDWEEK BE CENTERED ACROSS THE DESERT SOUTHWEST. APPEARS TO BE A TYPICAL MONSOON PATTERN SET UP BY MIDWEEK...WITH OUR AREA IN A NORTHWEST FLOW ALOFT TO THE NORTHEAST OF THE DESERT SOUTHWEST UPPER RIDGE. THIS NORTHWEST FLOW WILL BE ATOP A SOUTHEAST MOIST FLOW AT THE SURFACE...AND COULD BE A SET UP FOR SLOW MOVING SOUTHEAST BOUND SUPERCELLS. THIS IS AGAIN TYPICAL FOR JULY. NO WIDESPREAD PRECIP IS EXPECTED...BUT AT LEAST ISOLATED LATE AFTERNOON AND NIGHTTIME TSTMS ARE POSSIBLE TUESDAY NIGHT AND BEYOND. SUNDAY AND THE 4TH OF JULY WILL BE QUITE WARM /HIGHS 88 TO 98 DEGREES/ AS A STATIONARY FRONT WILL REMAIN WELL TO OUR NORTH. THE FRONT WILL SETTLE SOUTH TUESDAY AND BEYOND...WITH HIGHS COOLING BACK INTO THE 80S TO NEAR 90. THE FRONT MAY ALSO SERVE AS A FOCUS FOR TSTM DEVELOPMENT AND SLIGHT CHANCES WILL BE MAINTAINED THIS FORECAST. && .HYDROLOGY... FLOOD WARNINGS CONTINUE FOR THE NORTH PLATTE AND PLATTE RIVER. RIVER LEVELS WILL HOLD STEADY OR SLOWLY FALL THE NEXT FEW DAYS. RIVER LEVELS ARE ALSO RECEDING ON THE ELKHORN IN HOLT COUNTY. FLOOD WARNING WILL BE ALLOWED TO EXPIRE FOR THE ELKHORN THIS AFTERNOON. && .AVIATION... VFR CONDITIONS ARE TO BE EXPECTED FOR THE MOST PART...THOUGH TSRA DEVELOPMENT IN THE KVTN AREA IS TO BE EXPECTED THROUGH EARLY MORNING. BIGGEST CONCERN WITH TSRA WOULD BE HIGH WIND GUSTS AND WILL BE REFINED IN LATER FORECASTS. COVERAGE OF TSRA IN THE KLBF AREA WILL BE LIMITED AND CONFIDENCE IS NOT HIGH THAT TSRA WILL MAKE IT THAT FAR EAST. THEREFORE ONLY CB WAS INCLUDED AT KLBF. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && EXTENDED...TAYLOR SHORT TERM/AVIATION...JWS
Hazardous weather outlook, Jun 30, 3:50 PM MDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 450 PM CDT THU JUN 30 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-012200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 450 PM CDT THU JUN 30 2011 /350 PM MDT THU JUN 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SCATTERED SEVERE THUNDERSTORMS...WITH THE MAIN THREAT BEING DAMAGING WIND AND PERHAPS SOME HAIL TO THE SIZE OF QUARTERS...WILL BE POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO HAYES CENTER LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE ON FRIDAY NIGHT AND SATURDAY AS A STATIONARY FRONT STALLS OUT ACROSS THE AREA. SEVERE THUNDERSTORMS ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ALONG AND WEST OF A SPRINGVIEW TO HAYES CENTER LINE THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, Jun 30, 6:19 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 1 S LEWELLEN 41.32N 102.14W
06/30/2011 E1.25 INCH GARDEN NE TRAINED SPOTTER
&&
CJSLocal storm report, Jun 30, 6:22 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND GST CRESCENT LAKE NWR 41.74N 102.41W
06/30/2011 M43 MPH GARDEN NE MESONET
&&
CJSLocal storm report, Jun 30, 6:28 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL BIG SPRINGS 41.06N 102.07W
06/30/2011 E0.75 INCH DEUEL NE CO-OP OBSERVER
0715 PM HAIL 1 S BIG SPRINGS 41.05N 102.07W
06/30/2011 E1.50 INCH DEUEL NE PUBLIC
&&
CJSSpecial weather statement, Jun 30, 6:38 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 638 PM MDT THU JUN 30 2011 NEZ023-024-094-010145- GRANT NE-HOOKER NE-WESTERN CHERRY NE- 638 PM MDT THU JUN 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...HOOKER AND NORTHEASTERN GRANT COUNTIES UNTIL 745 PM MDT... AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF WATSON LAKE TO PRATT LAKE...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH AND HAIL UP TO THE SIZE OF DIMES AND ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MULLEN... MOTHER LAKE... DIPPING VAT MEADOW... CARR LAKE... WHITMAN... MORGAN LAKE... ROCK HILL... ROUND LAKE... SPECKEL MEIR LAKE... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Local storm report, Jun 30, 6:56 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 5 SE RUSHVILLE 42.66N 102.40W
06/30/2011 E60 MPH SHERIDAN NE TRAINED SPOTTER
&&
CJSLocal storm report, Jun 30, 6:59 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 5 N LEMOYNE 41.36N 101.80W
06/30/2011 E1.00 INCH KEITH NE TRAINED SPOTTER
ALSO WINDS OF 50 MPH OR MORE AS THE STORM PASSED
&&
BROOKSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 57 min |
| Jun 30, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 30 min |
| Jun 30, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Jun 30, 8:11 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.